Alert archive / South Dakota / Wind Advisories in 2017

Wind Advisory 4, NWS Aberdeen, SD

March 7, 2017Day County, Marshall County, South Dakota

NWS Aberdeen, SD issued this wind advisory at Mar 7, 2017, 8:59 PM CST for Day County, Marshall County, South Dakota. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2017, 8:59 PM CST (02:59 UTC)
Expired
Mar 8, 2017, 8:00 AM CST
In force
11 hr
Issued by
NWS Aberdeen, SD

Counties Day County, SD, Marshall County, SD

The radar

The Aberdeen radar (KABR), 64 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2017-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2017-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2303 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WWUS73 KABR 080259
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
859 PM CST Tue Mar 7 2017

...STRONG WINDS REMAINING...

.Low pressure over southern Canada will continue to bring strong
and gusty winds THROUGH TONIGHT.

SDZ003>006-009-010-081100-
/O.EXP.KABR.HW.W.0002.000000T0000Z-170308T0300Z/
/O.EXB.KABR.WI.Y.0003.170308T0300Z-170308T1400Z/
Corson-Campbell-McPherson-Brown-Walworth-Edmunds-
Including the cities of McIntosh, Herreid, Eureka, Aberdeen, 
Mobridge, and Ipswich
859 PM CST Tue Mar 7 2017 /759 PM MST Tue Mar 7 2017/

...WIND ADVISORY IN EFFECT UNTIL 8 AM CST /7 AM MST/ WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 9 PM CST /8 PM MST/ THIS
EVENING...

The National Weather Service in Aberdeen has issued a Wind
Advisory, which is in effect until 8 AM CST /7 AM MST/ Wednesday.

* TIMING...Strong winds will continue through thE NIGHT.

* WINDS...Northwest 25 to 35 mph with gusts up to 45 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SDZ008-021-081100-
/O.EXP.KABR.HW.W.0002.000000T0000Z-170308T0300Z/
/O.EXB.KABR.WI.Y.0003.170308T0300Z-170308T1400Z/
Roberts-Grant-
Including the cities of Sisseton and Milbank
859 PM CST Tue Mar 7 2017

...WIND ADVISORY IN EFFECT UNTIL 8 AM CST WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 9 PM CST THIS EVENING...

The National Weather Service in Aberdeen has issued a Wind
Advisory, which is in effect until 8 AM CST Wednesday.

* TIMING...Strong winds will continue through thE NIGHT.

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SDZ007-011-081100-
/O.EXP.KABR.HW.W.0002.000000T0000Z-170308T0300Z/
/O.NEW.KABR.WI.Y.0004.170308T0300Z-170308T1400Z/
Marshall-Day-
Including the cities of Britton and Webster
859 PM CST Tue Mar 7 2017

...WIND ADVISORY IN EFFECT UNTIL 8 AM CST WEDNESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 9 PM CST THIS EVENING...

The National Weather Service in Aberdeen has issued a Wind
Advisory, which is in effect until 8 AM CST Wednesday.

* TIMING...STRONG winds will continue through thE NIGHT.

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SDZ015-080400-
/O.EXP.KABR.HW.W.0002.000000T0000Z-170308T0300Z/
Dewey-
Including the city of Isabel
759 PM MST Tue Mar 7 2017

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...



$$

SDZ016>019-080400-
/O.CAN.KABR.WI.Y.0003.000000T0000Z-170308T0300Z/
Potter-Faulk-Spink-Clark-
Including the cities of Gettysburg, Faulkton, Redfield, and Clark
859 PM CST Tue Mar 7 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Aberdeen has cancelled the Wind
Advisory.



$$

SDZ033>037-045-048-051-080400-
/O.EXP.KABR.WI.Y.0003.000000T0000Z-170308T0300Z/
Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
Including the cities of Mission Ridge, Onida, Pierre, Highmore, 
Miller, Murdo, Kennebec, and Fort Thompson
859 PM CST Tue Mar 7 2017 /759 PM MST Tue Mar 7 2017/

...WIND ADVISORY WILL EXPIRE AT 9 PM CST /8 PM MST/ THIS
EVENING...



$$

MNZ039-046-SDZ020-022-023-081100-
/O.EXT.KABR.WI.Y.0003.000000T0000Z-170308T1400Z/
Traverse-Big Stone-Codington-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Watertown, Hayti, 
and Clear Lake
859 PM CST Tue Mar 7 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM CST WEDNESDAY...

* TIMING...Strong winds will continue through thE NIGHT.

* WINDS...West 25 to 35 mph with gusts up to 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MOHR
4 follow-up statements
185 
WWUS73 KABR 080322 AAA
NPWABR

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Aberdeen SD
922 PM CST Tue Mar 7 2017

...STRONG WINDS REMAINING...

.Low pressure over southern Canada will continue to bring strong
and gusty winds through tonight.

MNZ039-046-SDZ003>006-008>010-020>023-081130-
/O.CON.KABR.WI.Y.0003.000000T0000Z-170308T1400Z/
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Roberts-
Walworth-Edmunds-Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, McIntosh, Herreid, 
Eureka, Aberdeen, Sisseton, Mobridge, Ipswich, Watertown, 
Milbank, Hayti, and Clear Lake
922 PM CST Tue Mar 7 2017 /822 PM MST Tue Mar 7 2017/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST /7 AM MST/
WEDNESDAY...

* TIMING...Strong winds will continue through the night.

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SDZ007-011-081130-
/O.CON.KABR.WI.Y.0004.000000T0000Z-170308T1400Z/
Marshall-Day-
Including the cities of Britton and Webster
922 PM CST Tue Mar 7 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST WEDNESDAY...

* TIMING...Strong winds will continue through the night.

* WINDS...Northwest 25 to 35 mph with gusts up to 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

Mohr
660 
WWUS73 KABR 080843
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
243 AM CST Wed Mar 8 2017

...STRONG WINDS GRADUALLY DIMINISHING...

.High pressure will slowly move east and over the region today,
leading to weakening winds through the morning.

SDZ003>005-009-010-081200-
/O.EXT.KABR.WI.Y.0003.000000T0000Z-170308T1200Z/
Corson-Campbell-McPherson-Walworth-Edmunds-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
and Ipswich
243 AM CST Wed Mar 8 2017 /143 AM MST Wed Mar 8 2017/

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY
THIS MORNING...

* TIMING...Strong winds will continue through early this morning.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

MNZ039-046-SDZ006-008-020>023-081400-
/O.CON.KABR.WI.Y.0003.000000T0000Z-170308T1400Z/
Traverse-Big Stone-Brown-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Sisseton, 
Watertown, Milbank, Hayti, and Clear Lake
243 AM CST Wed Mar 8 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TIMING...Strong winds will continue through daybreak.

* WINDS...Northwest 25 to 30 mph with gusts up to 45 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SDZ007-011-081400-
/O.CON.KABR.WI.Y.0004.000000T0000Z-170308T1400Z/
Marshall-Day-
Including the cities of Britton and Webster
243 AM CST Wed Mar 8 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TIMING...Strong winds will continue through daybreak.

* WINDS...Northwest 25 to 30 mph with gusts up to 50 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SRF
738 
WWUS73 KABR 081208
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
608 AM CST Wed Mar 8 2017

...STRONG WINDS GRADUALLY DIMINISHING...

.High pressure will slowly move east and over the region today,
leading to weakening winds through the morning.

SDZ003>005-009-010-081315-
/O.EXP.KABR.WI.Y.0003.000000T0000Z-170308T1200Z/
Corson-Campbell-McPherson-Walworth-Edmunds-
Including the cities of McIntosh, Herreid, Eureka, Mobridge, 
and Ipswich
608 AM CST Wed Mar 8 2017 /508 AM MST Wed Mar 8 2017/

...WIND ADVISORY HAS EXPIRED...

The wind will continue to decrease this morning, and thus the
advisory has been allowed to expire. 

$$

MNZ039-046-SDZ006-008-020>023-081400-
/O.CON.KABR.WI.Y.0003.000000T0000Z-170308T1400Z/
Traverse-Big Stone-Brown-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Sisseton, 
Watertown, Milbank, Hayti, and Clear Lake
608 AM CST Wed Mar 8 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TIMING...Strong winds will continue through daybreak.

* WINDS...Northwest 20 to 30 mph with gusts up to 40 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$

SDZ007-011-081400-
/O.CON.KABR.WI.Y.0004.000000T0000Z-170308T1400Z/
Marshall-Day-
Including the cities of Britton and Webster
608 AM CST Wed Mar 8 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TIMING...Strong winds will continue through daybreak.

* WINDS...Northwest 20 to 30 mph with gusts up to 40 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 mph or higher
are expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
964 
WWUS73 KABR 081353
NPWABR

URGENT - WEATHER MESSAGE
National Weather Service Aberdeen SD
753 AM CST Wed Mar 8 2017

MNZ039-046-SDZ006-008-020>023-081500-
/O.EXP.KABR.WI.Y.0003.000000T0000Z-170308T1400Z/
Traverse-Big Stone-Brown-Roberts-Codington-Grant-Hamlin-Deuel-
Including the cities of Wheaton, Ortonville, Aberdeen, Sisseton, 
Watertown, Milbank, Hayti, and Clear Lake
753 AM CST Wed Mar 8 2017

...WIND ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING...

The wind will continue to decrease, thus the advisory will be
allowed to expire.

$$

SDZ007-011-081500-
/O.EXP.KABR.WI.Y.0004.000000T0000Z-170308T1400Z/
Marshall-Day-
Including the cities of Britton and Webster
753 AM CST Wed Mar 8 2017

...WIND ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING...

The wind will continue to decrease, thus the advisory will be
allowed to expire. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Mar 7, 5:51 PM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 7, 5:51 PM CST, 3 hours 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
551 PM CST Tue Mar 7 2017

.UPDATE...
Issued at 550 PM CST Tue Mar 7 2017

00z aviation discussion updated below.

&&

.SHORT TERM...(This Evening through Thursday Afternoon)
Issued at 327 PM CST Tue Mar 7 2017

An upper level and surface low pressure over south central Canada is
producing sufficient mixing today with strong winds over much of the
region. Many locations are either meeting or near high wind warning.
With the high winds and dry conditions, fire danger will be very
high through the rest of the afternoon. RH values have ranged
between the mid 20s to 35 percent. A few fire were reported earlier
today, but last check, the fires were under control. The winds
should begin to fall below high wind warning criteria around sunset
with a gradually drop off through the rest of the night. With breezy
conditions, have gone with a warmer model guidance for lows tonight.
High pressure building into the western Dakotas will bring light
winds for at least the western half of the CWA on Wednesday. Breezy
northwesterly winds will likely continue in the far eastern CWA
through Wednesday afternoon.

.LONG TERM...(Thursday Evening through Tuesday)
Issued at 327 PM CST Tue Mar 7 2017

The extended period continues to look fairly active with a pipeline
of lows from the Pac NW over the Rockies and into the Dakotas. On
Wednesday night and Thursday most of the associated precip will
remain along and west of the Missouri River. This is due to strong
arctic high pressure dropping down from Canada that will entrain dry
air over the eastern Dakotas. As the high shifts east on Friday so
too does the moisture. Snow will intensify Friday night as temps
drop and the atmosphere saturates. Most of the region could see 2 to
4 inches of snow Friday and Saturday. On Sunday more snow moves in
on the north side of a sfc low. Cold air advection from another
arctic high will help squeeze out more moisture resulting in an
additional inch or two across northeastern SD.

Upper level ridging begins to build back in by Tuesday. Temps will
bump back up above freezing into the 40s and 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 550 PM CST Tue Mar 7 2017

High winds of 25 to 35 knots with gusts to 40 to 45 knots will fall
off into the evening and overnight hours. Otherwise, vfr conditions
are expected through tonight and Wednesday.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 9 PM CST /8 PM MST/ this evening for
     SDZ003>011-015-021.

     Wind Advisory until 9 PM CST /8 PM MST/ this evening for
     SDZ016>020-022-023-033>037-045-048-051.

MN...Wind Advisory until 9 PM CST this evening for MNZ039-046.

&&

UPDATE...Mohr
SHORT TERM...SD
LONG TERM...Wise
AVIATION...Mohr
Hazardous weather outlook, Mar 7, 4:48 AM CST, 16 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
448 AM CST Tue Mar 7 2017

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-081100-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-
Roberts-Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-
Codington-Grant-Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-
Lyman-Buffalo-
448 AM CST Tue Mar 7 2017 /348 AM MST Tue Mar 7 2017/

This Hazardous Weather Outlook is for portions of west central
Minnesota, central South Dakota, north central South Dakota, and
northeast South Dakota.

.DAY ONE...Today and Tonight

Strong west winds will continue today, with gusts in the 50 to 60
mph range for most areas. The grassland fire danger will reach the
VERY HIGH to EXTREME stage across the region today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A couple snow-producing clipper systems will move across the area
Friday and through the weekend. Each system has the potential to
drop a few inches of snow. The exact track of these systems, as
well as the amount of snow with them is still in question, but
light to moderate snow accumulations are quite possible over the
Dakotas and Minnesota this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TMT

In the hours before

Local storm report, Mar 7, 5:59 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
559 PM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     NON-TSTM WND GST 5 S RICHMOND LAKE REC A 45.47N 98.62W
03/07/2017  M69 MPH          BROWN              SD   MESONET

            MESONET STATION ABERDEEN 6.5 W /E2245/.

&&

RL
Local storm report, Mar 7, 6:00 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
600 PM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     NON-TSTM WND GST 4 SW HILLHEAD           45.80N 97.45W
03/07/2017  M72 MPH          MARSHALL           SD   MESONET

            MESONET STATION HILLHEAD 3 WSW /MRLS2/.

&&

RL
Local storm report, Mar 7, 6:01 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
601 PM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     NON-TSTM WND GST 6 E DANFORTH            44.24N 98.77W
03/07/2017  M59 MPH          HAND               SD   MESONET

            MESONET STATION DANFORTH 5 E /RHUS2/.

&&

RL
Local storm report, Mar 7, 6:54 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
654 PM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     NON-TSTM WND GST 2 ENE SISSETON          45.67N 97.00W
03/07/2017  M64 MPH          ROBERTS            SD   ASOS

            ASOS STATION SISSETON MUNI AP /8D3/.

&&

RL
Local storm report, Mar 7, 7:03 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
703 PM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND DMG WATERTOWN               44.91N 97.17W
03/07/2017                   CODINGTON          SD   PUBLIC

            LARGE TREE LIMB DOWN IN TOWN, EXACT TIME
            UNKNOWN. REPORT VIA SOCIAL MEDIA.

&&

RL
Local storm report, Mar 7, 7:29 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
729 PM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     NON-TSTM WND GST 4 SW HILLHEAD           45.80N 97.45W
03/07/2017  M74 MPH          MARSHALL           SD   MESONET

            MESONET STATION HILLHEAD 3 WSW /MRLS2/.

&&

RL

Nearby

Wind Advisories in South Dakota, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.